# SDR P5CA2021050800166

- Difficulty date: May 8, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,377 hours, 22,561 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Part number: 3460001036
- Part serial: 0661381
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO BOTTLE 2 DISCHARGE,   REMOVED AND REPLACED CARGO BOTTLE 2A. OPS CHECKED GOOD, WORK PERFORMED IAW AMM 26-23-02.
